# SDR ASAA2018040624162

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 42,431 hours, 12,591 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAILED CSS AT FL 360. FAULT LIGHT ON START ATTEMPT.  ACFT GROUNDED. PERFORMED FIM 49-30/803.  NO FAULTS FOUND. OK FOR SERVICE.
